Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A Note on the Rational Cuspidal Curves

Tom 62 / 2014

Piotr Nayar, Barbara Pilat Bulletin Polish Acad. Sci. Math. 62 (2014), 117-123 MSC: Primary 14H50; Secondary 14B05, 57M25, 57R58. DOI: 10.4064/ba62-2-2

Streszczenie

In this short note we give an elementary combinatorial argument, showing that the conjecture of J. Fernández de Bobadilla, I. Luengo-Velasco, A. Melle-Hernández and A. Némethi [Proc. London Math. Soc. 92 (2006), 99–138, Conjecture 1] follows from Theorem 5.4 of Brodzik and Livingston [arXiv:1304.1062] in the case of rational cuspidal curves with two critical points.

Autorzy

  • Piotr NayarInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    and
    Institute for Mathematics and its Applications
    College of Science and Engineering
    University of Minnesota
    207 Church Street SE
    306 Lind Hall
    Minneapolis, MN 55455, U.S.A.
    e-mail
  • Barbara PilatFaculty of Mathematics and Information Science
    Warsaw University of Technology
    Koszykowa 75
    00-662 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek